Alert archive / Florida / Special Weather Statements in 2015
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 22, 2015, 4:21 PM EDT for Miami-Dade County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2015, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 22, 2015, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 40 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1331 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
406 WWUS82 KMFL 222021 SPSMFL SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 421 PM EDT WED JUL 22 2015 FLZ073-174-222100- FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL- 421 PM EDT WED JUL 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING FOR SOUTHWESTERN MIAMI-DADE COUNTY UNTIL 500 PM EDT... * AT 420 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PA-HAY-OKEE OVERLOOK TO NEAR EVERGLADES NATIONAL PARK...AND MOVING SOUTHEAST AT 5 MPH. * THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... ROYAL PALM RANGER...PA-HAY-OKEE OVERLOOK AND EVERGLADES NATIONAL PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2526 8084 2530 8040 2548 8055 2545 8082 TIME...MOT...LOC 2020Z 299DEG 5KT 2541 8075 2536 8054 $$ KONARIK
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 22, 4:00 PM EDT, 21 minutes earlier.
Area forecast discussion, Jul 22, 4:00 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 400 PM EDT WED JUL 22 2015 ...MUCH NEEDED RAINFALL IS EXPECTED LATE THIS WEEK INTO THIS WEEKEND OVER THE DROUGHT AREAS OF SOUTH FLORIDA... .SHORT TERM... A TROUGH OF LOW PRESSURE OVER THE EASTERN UNITED STATES WILL CONTINUE TO BUILD SOUTHWARD INTO WESTERN ATLANTIC WATERS LATE THIS WEEK INTO THIS WEEKEND...AS HIGH PRESSURE CONTINUES TO BUILD OVER THE CENTRAL UNITED STATES. A FRONT OVER THE TENNESSEE VALLEY TO MOVE SLOWLY SOUTH AND INTO CENTRAL FLORIDA THIS WEEKEND. THIS WILL KEEP THE STEERING FLOW IN A SOUTH TO SOUTHWEST DIRECTION OVER SOUTH FLORIDA FOR LATE THIS WEEK INTO THIS WEEKEND...AND ALLOW FOR DEEPER TROPICAL MOISTURE TO WORK INTO THE AREA FROM THE SOUTH LATE THIS WEEK INTO THIS WEEKEND. THEREFORE...POPS WILL RANGE FROM 30 TO 50 PERCENT OVER THE SOUTHERN AREAS TO 50 TO 70 PERCENT OVER THE NORTHERN AREAS LATE THIS WEEK. FOR THE WEEKEND...THE POPS WILL RANGE FROM 30 TO 50 PERCENT WITH THE HIGHEST POPS OVER THE NORTHERN AREAS. THE MODELS AT THIS TIME ARE ALSO SHOWING TOTAL RAINFALL AMOUNTS THROUGH THIS WEEKEND TO BE BETWEEN HALF AN INCH TO ONE INCH OVER THE SOUTHERN AREAS OF SOUTH FLORIDA TO ONE TO TWO INCHES OVER THE NORTHERN AREAS OF SOUTH FLORIDA WHICH SHOULD HELP WITH THE DROUGHT CONDITIONS OVER SOUTH FLORIDA. .LONG TERM... THE THROUGH OF LOW PRESSURE OVER THE WESTERN ATLANTIC WATERS WILL REMAIN IN PLACE KEEPING THE SOUTH TO SOUTHWEST STEERING FLOW IN PLACE. HOWEVER...THE MODELS ARE SHOWING SOME DRIER AIR WORKING INTO THE AREA FOR THIS TIME FRAME WHICH IN TURN WILL ALLOW FOR THE POPS TO BE A LITTLE BIT LOWER THAN THIS WEEKEND. THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE AGAIN OVER THE EASTERN AREAS OF SOUTH FLORIDA FOR EARLY NEXT WEEK. && .MARINE... THE WINDS WILL BE SOUTHWEST TO WEST LATE THIS WEEK INTO THIS WEEKEND WITH SPEEDS OF 10 TO 15 KNOTS. THIS WILL KEEP THE SEAS BELOW 4 FEET IN BOTH THE ATLANTIC AND GULF WATERS OF SOUTH FLORIDA LATE THIS WEEK INTO THIS WEEKEND. THEREFORE...BOATING CONDITIONS SHOULD BE GOOD OUTSIDE OF ANY SHOWERS OR THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 77 94 76 94 / 40 50 40 60 FORT LAUDERDALE 78 93 78 93 / 30 40 30 50 MIAMI 79 94 79 94 / 20 30 20 50 NAPLES 79 90 79 89 / 10 20 10 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...54/BNB LONG TERM....54/BNB
Hazardous weather outlook, Jul 22, 3:13 AM EDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 313 AM EDT WED JUL 22 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 221915- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 313 AM EDT WED JUL 22 2015 ...ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP TODAY WITH THE FOCUS OVER THE INTERIOR. FREQUENT LIGHTNING AND GUSTY WINDS WILL ACCOMPANY THE STRONGEST THUNDERSTORMS. WIND: THE STRONGEST THUNDERSTORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH. TEMPERATURES: HEAT INDICES ACROSS PORTIONS OF THE INTERIOR PENINSULA WILL REACH AROUND 100 DEGREES WITH ISOLATED AREAS IN THE INTERIOR REACHING NEAR 105 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. THE PRIMARY THREATS FROM THESE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE STRONGER THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 22, 3:02 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
302 PM EDT WED JUL 22 2015
FLZ073-074-173-221930-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE COUNTY FL-
302 PM EDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR NORTHEASTERN MIAMI-DADE COUNTY UNTIL 330 PM EDT...
* AT 302 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TAMIAMI TO
NARANJA...AND MOVING EAST AT 10 MPH.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...CORAL GABLES...SOUTH MIAMI...BLACK POINT...
KENDALL...THE REDLAND...NORTH MIAMI...DORAL...HIALEAH GARDENS...
PINECREST...OPA-LOCKA...MIAMI SPRINGS...SWEETWATER...WEST MIAMI...
MEDLEY...KENDALE LAKES...GOULDS...WEST PERRINE AND THE HAMMOCKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2574 8022 2571 8025 2569 8025 2569 8026
2564 8027 2563 8028 2563 8030 2561 8031
2557 8030 2555 8032 2555 8031 2554 8031
2554 8033 2550 8034 2545 8033 2550 8045
2583 8050 2590 8022
TIME...MOT...LOC 1902Z 277DEG 7KT 2579 8043 2552 8042
KONARIKSpecial weather statement, Jul 22, 3:38 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
338 PM EDT WED JUL 22 2015
FLZ072-074-172-173-222030-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
338 PM EDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-DADE COUNTIES UNTIL
430 PM EDT...
* AT 337 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MIAMI SPRINGS AND HIALEAH...MOVING EAST AT 10 MPH.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...HOLLYWOOD...MIRAMAR...MIAMI BEACH...SURFSIDE...
MIAMI GARDENS...HALLANDALE...NORTH MIAMI...DORAL...NORTH MIAMI
BEACH...AVENTURA...MIAMI LAKES...HIALEAH GARDENS...SUNNY ISLES
BEACH...OPA-LOCKA...WEST PARK...MIAMI SPRINGS...MIAMI SHORES AND
NORTH BAY VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2589 8012 2587 8012 2579 8013 2579 8015
2581 8014 2582 8018 2579 8019 2579 8032
2589 8036 2604 8012 2593 8012 2593 8013
2591 8013 2591 8014 2590 8011
TIME...MOT...LOC 1937Z 251DEG 8KT 2584 8031
KONARIKSpecial weather statement, Jul 22, 3:40 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
340 PM EDT WED JUL 22 2015
FLZ071-072-168-172-222015-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-COASTAL PALM BEACH COUNTY FL-
340 PM EDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR EASTERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 415 PM
EDT...
* AT 340 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR TAMARAC TO DAVIE AND MOVING EAST
AT 10 MPH.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...CORAL SPRINGS...
POMPANO BEACH...DAVIE...PLANTATION...SUNRISE...BOCA RATON...
DEERFIELD BEACH...TAMARAC...MARGATE...LIGHTHOUSE POINT...
LAUDERDALE-BY-THE-SEA...HALLANDALE...LAUDERHILL...WESTON...COCONUT
CREEK...OAKLAND PARK AND NORTH LAUDERDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2609 8011 2612 8011 2611 8012 2607 8011
2602 8012 2599 8012 2599 8014 2606 8039
2630 8038 2633 8008
TIME...MOT...LOC 1940Z 277DEG 8KT 2622 8031 2608 8033
KONARIKSpecial weather statement, Jul 22, 4:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
414 PM EDT WED JUL 22 2015
FLZ072-172-173-222100-
COASTAL MIAMI DADE COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-
414 PM EDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-DADE COUNTIES UNTIL
500 PM EDT...
* AT 413 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ROYAL PALM RANCHES AND NEAR DAVIE...MOVING EAST AT 15 MPH.
* THE MAIN THREAT IS FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...DAVIE...
PLANTATION...SUNRISE...TAMARAC...LAUDERDALE-BY-THE-SEA...
HALLANDALE...LAUDERHILL...OAKLAND PARK...AVENTURA...LAUDERDALE
LAKES...DANIA BEACH...COOPER CITY...WEST PARK...WILTON MANORS...
LAZY LAKE...CHAMBERS ESTATES AND RAVENSWOOD ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2611 8010 2610 8010 2611 8012 2610 8011
2608 8011 2597 8012 2602 8034 2618 8028
2619 8011 2617 8010 2619 8010 2619 8009
TIME...MOT...LOC 2013Z 287DEG 12KT 2604 8024
KONARIKSpecial weather statement, Jul 22, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 421 PM EDT WED JUL 22 2015 FLZ073-174-222100- FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL- 421 PM EDT WED JUL 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING FOR SOUTHWESTERN MIAMI-DADE COUNTY UNTIL 500 PM EDT... * AT 420 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PA-HAY-OKEE OVERLOOK TO NEAR EVERGLADES NATIONAL PARK...AND MOVING SOUTHEAST AT 5 MPH. * THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... ROYAL PALM RANGER...PA-HAY-OKEE OVERLOOK AND EVERGLADES NATIONAL PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2526 8084 2530 8040 2548 8055 2545 8082 TIME...MOT...LOC 2020Z 299DEG 5KT 2541 8075 2536 8054 KONARIK
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| Jul 22, 3:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jul 22, 3:38 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Jul 22, 3:40 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Jul 22, 4:14 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Jul 22, 5:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Jul 22, 5:44 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jul 22, 6:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
Nearby
Special Weather Statements in Florida, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.